Ulster University Logo

Ulster Institutional Repository

Real zeros of algebraic polynomials with stable random coefficients

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, K (2008) Real zeros of algebraic polynomials with stable random coefficients. J. of the Australian Mathematical Society, 85 (1). pp. 81-86. [Journal article]

Full text not available from this repository.

DOI: 10.1017/S1446788708000682


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:8880
Deposited By:Professor Kambiz Farahmand
Deposited On:22 Jan 2010 09:31
Last Modified:10 Jan 2012 11:34

Repository Staff Only: item control page